Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ M$-groups with Sylow towers


Author: Elsa L. Gunter
Journal: Proc. Amer. Math. Soc. 105 (1989), 555-563
MSC: Primary 20C15
DOI: https://doi.org/10.1090/S0002-9939-1989-0955459-3
MathSciNet review: 955459
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a finite group, all of whose irreducible complex characters are induced from linear characters. Suppose that $ G$ has a normal series of Hall subgroups $ {G_i} \triangleleft G$ such that $ {G_0} = 1,{G_n} = G$, and $ \left\vert {{G_i}:{G_{i - 1}}} \right\vert$ is a power of a prime, for each $ i = 1, \ldots ,n$. If $ N$ is a normal subgroup of $ G$, then every irreducible complex character of $ N$ is induced from a linear character.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C15

Retrieve articles in all journals with MSC: 20C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0955459-3
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society